# SDR ASAA2018032924074

- Difficulty date: March 29, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 38,114 hours, 11,610 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DD461058M
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 35,274 hours, 10,661 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE BLADE NR 18 WAS MISSING THE CU-NI-IN COATING,  MORE THAN ALLOWABLE LIMITS IAW MM 72-21-02-200-801-F00, FIG 608.  ACFT GROUNDED.  REPLACED THE BLADE AND ITS PAIR, NR 6 ON THE NR 2 ENGINE. INSTALLED IAW T/C 78472002.
